Mathematical Research Letters

Volume 27 (2020)

Number 1

On the Toda systems of VHS type

Pages: 19 – 34

Author

Chen-Yu Chi (Department of Mathematics, National Taiwan University, Taipei, Taiwan)

Abstract

We consider the Toda systems of VHS type with singular sources and provide a criterion for the existence of solutions with prescribed asymptotic behaviour near singularities. We also prove the uniqueness of solution. Our approach uses Simpson’s theory of constructing Higgs–Hermitian–Yang–Mills metrics from stability.

Received 11 April 2018

Accepted 6 January 2019